# SDR 2008UALA03229

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, JUST FWD OF L-2 DOOR CUTOUT, STR 12 CHORD SHOWS EVIDENCE OF CRACK JUST BELOW RADIUS BLOCK.  MAJOR REPAIR ACCOMPLISHED:  REMOVED INTERCOSTAL WEB.  FORMED & INSTALLED NEW INTERCOSTAL WEB (P/N 143N8334-27).
